Couldn't find what you looking for?

TRY OUR SEARCH!

my son just came out of the hosptial and ask if his withdrawals get worse what should he do he has to start his program on monday what should we do

Loading...

I would like to help but your post is a little unclear..first off, why was he in the hospital? There are various factors that need to be considered, such as "What was he using, how much of it and for how long". What type of program is he suppose to start on Monday? Was he in the hospital for detox? Getting off opiates is very hard work but can be done successfully and going to an inpatient detox then like a 30/60/90 day residential treatment center will give him a greater chance of getting off opiates and staying off them. I would like to be of more help, but as I said I would need to know a bit more first. I hope to hear back from you and hope that your son is doing ok.
Reply

Loading...

He should work out and be productive and stay hydrated. As for the withdraw it's not going to kill him so his discomfort should teach him a lesson never to use drugs again. I abused roxy 30mg, i snorted 8 a day and was spending around 150 a day on them for two years I withdrew for 25 days and had insomnia for 2 weeks after. The only thing you can do is stay mentally tough and never give up if your son cares about you he will do the same. I was worse then most former opiate abuses so if I was able to go cold turkey with no program your. Son can most likely do the same.
Reply

Loading...